# SDR DALA2016041102814

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 75,912 hours, 58,076 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Disengaged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND R1 DOOR EMERGENCY ESCAPE SLIDE PARACHUTE PINS DISENGAGED.  THE R1 DOOR EMERGENCY ESCAPE SLIDE WAS REPLACED.
